Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/329557
Type: Artigo
Title: Steady Flows Of Cosserat-bingham Fluids
Steady flows of cosserat-bingham fluids
Author: Michael, Ruzicka
Shelukhin, Vladimir
Santos, Marcelo Martins dos
Abstract: The equations describing the steady flow of Cosserat-Bingham fluids are considered, and existence of weak solution is proved for the three-dimensional boundary-value problem with the use of the Lipschitz truncation argument. In contrast to the classical Bingham fluid, the micropolar Bingham fluid supports local micro-rotations and two types of plug zones. Our approach is based on an approximation of the constitutive relation by a generalized Newtonian constitutive relation and a subsequent limiting process. Copyright (c) 2016 John Wiley & Sons, Ltd.
The equations describing the steady flow of Cosserat-Bingham fluids are considered, and existence of weak solution is proved for the three-dimensional boundary-value problem with the use of the Lipschitz truncation argument. In contrast to the classical B
Subject: Micropolar Viscoplastic Fluid
Yield Stress
Non-newtonian Fluid Approximation
Steady Flows
Existence Of Weak Solutions
Soluções fracas (Matemática)
Fluxo viscoso
Fluidos não-newtonianos
Country: Reino Unido
Editor: Wiley
Citation: Mathematical Methods In The Applied Sciences . Wiley-blackwell, v. 40, p. 2746 - 2761, 2017.
Rights: fechado
fechado
Identifier DOI: 10.1002/mma.4195
Address: http://onlinelibrary.wiley.com/doi/10.1002/mma.4195/
Date Issue: 2017
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000399668000032.pdf394.85 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.